MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - EXTRAMEDUL LARY RESECTION GUIDE ASS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH REUNION TSA - EXTRAMEDUL LARY RESECTION GUIDE ASS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5901-1111
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that during a right reverse shoulder, the pin got stuck in the resection guide, and the pin connector snapped off of the guide.Rep was not present for the procedure and does not know how the issue was resolved, but is able to confirm the case was completed successfully.
 
Additional Manufacturer Narrative
Due to the current covid-19 pandemic it was not possible to inspect the product as the access to the facility is restricted.The investigation will be reassessed as soon as restriction is lifted.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that a reunion tsa - extramedullary resection guide was alleged of 'instrument - assembling / disassembling impaired during implantation' could not be confirmed, since the device was returned and is perfectly functional.The device does not show any extensive signs of use.The different parts can perfectly be attached to each other in all dispositions.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
REUNION TSA - EXTRAMEDUL LARY RESECTION GUIDE ASS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9832915
Report Number0008031020-2020-00715
Device Sequence Number726995
Product Code LXH
UDI-Device Identifier07613327099447
UDI-Public07613327099447
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5901-1111
Device Catalogue Number5901-1111
Device Lot Number0063495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer04/28/2020
07/01/2020
Initial Report FDA Received Date03/14/2020
Supplement Report FDA Received Date05/21/2020
07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR